# SDR FDEA201002150431

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65168151
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AREA - CORROSION ON FLOOR SUPPORT ANGLE AT BS 328 FROM BL 0 TO LBL   55, UPPER AND LOWER SURFACES.  CUT OUT DAMAGED AREA APPROX DIM 2" IAW SRM 53-10-8 FIG 9. FABRICATED REPAIR FLOORBEAM. FABRICATED ANGLES 2.  FABRICATED 2 ANGLES IAW SRM 53-10-8 FIG 9. INSTALLED REPAIR PARTS ON FLOORBEAM IAW SRM 53-10-8 FIG 9.
